University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Savostianov, A"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 6.

Article

Savostianov, A and Zelik, S (2015) Finite Dimensionality of the attractor for the hyperbolic Cahn-Hilliard-Oono Equation in R3 Mathematical Methods in the Applied Sciences, 39 (5). pp. 1254-1267.

Savostianov, A and Zelik, S (2014) Global well-posedness and attractors for the hyperbolic Cahn-Hilliard-Oono equation in the whole space

Savostianov, A and Zelik, S (2014) Smooth attractors for the quintic wave equations with fractional damping ASYMPTOTIC ANALYSIS, 87 (3-4). pp. 191-221.

Savostianov, A and Zelik, S (2013) Recent progress in attractors for quintic wave equations

Kalantarov, V, Savostianov, A and Zelik, S (2013) Attractors for damped quintic wave equations in bounded domains

Thesis

Savostianov, Anton (2015) Strichartz estimates and smooth attractors of dissipative hyperbolic equations. Doctoral thesis, University of Surrey.

This list was generated on Thu Nov 23 18:34:07 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800